# SDR 95ZZZX4057

- Difficulty date: May 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N834CA
- Make and model: Beech 1900D
- Aircraft serial: UE25
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Elt Harness
- Part number: 1183400021
- Condition: Wet
- Location: Aft Fuselage
- Part time: 309 hours
- Component: Artex, 1104
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELT TRANSMITS CONSTANTLY - FOUND REMOTE SWITCH HARNESS SHORTED AND UNIT WAS WET.  REMOVED AND REPLACED BATTERY PACK, PN 452-0130, AND REMOTE SWITCH HARNESS, PN 118-340002-1.
